Side Effects Of Kaletra
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
University of British ColumbiaHyperpigmentation is not really a side effect of Kaletra. Of thae antivirals, it has been reported with AZT, so I wonder if this is one of your medications. I would also wonder if it is related to something else, such as a fungal infection of your... Read more »
University of Minnesota, School of MedicineTo my knowledge and in my experience there has not been a consistent issue with those drugs regarding side effects directly causing sexual dysfunction. Kaletra can interact with many drugs that can impact sexual side effects such as Viagra like... Read more »
University of British ColumbiaIn the short term, we often see bloating and some diarrhea. We try to use it once a day to help in compliance, if we are using it as a first protease inhibitor. In this setting, it may improve if we switch to twice daily dosing. If you are already... Read more »
University of Minnesota, School of MedicineBoth Combivir and Kaletra can cause persistent gut complaints. Switching Combivir to Truvada or Epzicom (if HLA B5701 negative) is often an option to consider if symptoms persist, no other cause if found (ie gut infection, lactose intolerance, many... Read more »
Connect With Others
Posted by brendaelisa, 4 RepliesDoes anybody knows if kaletra's side effect is excesive diharrea.
My cousin has hiv-type 1 and we are giving him Kaletra but it is giving him a masive diharrea and he got a cut on his rectum.
He has diabetes is 44 yeras old. and all this is new for us... Read more »
Posted by Got2Lift, 3 RepliesNext week I am begining monotherapy on Kaletra and have no idea of what to expect as far as how ill I will be form the meds. Please let me know any experiences you had with this med and how long they last. I would not be concerned however, I leave... Read more »
Posted by Anonymous, 3 RepliesHello.
I am looking at changing from Sustiva to Kaletra (My Nuke backbone is Truvada), however I have concerns about the side effect profile of Kaletra.
I hear that the newer formulation of Kaletra has less side effects that the old one - has anyone... Read more »
Posted by Lovinlife, 3 RepliesHas anybody taken kaletra? I just started it. Am wondering what I can expect....... Read more »
Guides for People With HIV